Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Kansas City, MO

April 12, 2014Atchison County, Nodaway County, Worth County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 12, 2014, 9:21 PM CDT for Atchison County, Nodaway County, Worth County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 9:21 PM CDT (02:21 UTC)
Expired
Apr 12, 2014, 10:00 PM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Atchison County, MO, Nodaway County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:34 PM CDTHAIL 0.88Pickering, MOPEA SIZE, DIME, AND NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 6:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1122 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WUUS53 KEAX 130221
SVREAX
MOC005-147-227-130300-
/O.NEW.KEAX.SV.W.0049.140413T0221Z-140413T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
  NORTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
  WORTH COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1000 PM CDT

* AT 919 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURLINGTON
  JUNCTION...AND MOVING NORTHEAST AT 50 MPH.


  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MARYVILLE...HOPKINS...GRANT CITY...PICKERING...PARNELL...SHERIDAN
  AND ALLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9423 4049 9423 4027 9515 4058 9525
TIME...MOT...LOC 0221Z 246DEG 46KT 4045 9497

HAIL...1.00IN
WIND...<50MPH

$$

DUX
2 follow-up statements
408 
WWUS53 KEAX 130238
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT SAT APR 12 2014

MOC005-130248-
/O.CAN.KEAX.SV.W.0049.000000T0000Z-140413T0300Z/
ATCHISON MO-
938 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATCHISON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4057 9423 4049 9423 4033 9491 4058 9511
TIME...MOT...LOC 0238Z 247DEG 45KT 4049 9471

$$

MOC147-227-130300-
/O.CON.KEAX.SV.W.0049.000000T0000Z-140413T0300Z/
NODAWAY MO-WORTH MO-
938 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH AND
NORTHEASTERN NODAWAY COUNTIES UNTIL 1000 PM CDT...

AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF HOPKINS...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
GRANT CITY...PARNELL...SHERIDAN AND ALLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 9423 4049 9423 4033 9491 4058 9511
TIME...MOT...LOC 0238Z 247DEG 45KT 4049 9471

HAIL...1.00IN
WIND...<50MPH

$$

DUX
490 
WWUS53 KEAX 130253
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 PM CDT SAT APR 12 2014

MOC147-227-130303-
/O.EXP.KEAX.SV.W.0049.000000T0000Z-140413T0300Z/
NODAWAY MO-WORTH MO-
953 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR WORTH AND NORTHEASTERN NODAWAY
COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4057 9423 4049 9423 4033 9491 4058 9511
TIME...MOT...LOC 0253Z 247DEG 45KT 4056 9448

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:59 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 12, 6:59 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT Sat Apr 12 2014

.MESOSCALE DISCUSSION...
Issued at 659 PM CDT SAT APR 12 2014

Convection has developed as anticipated along dryline over central KS
and ahead of an advancing cold front over southwest IA. Storms have
quite a bit of instability to work with, with MLCAPE values above
2000 J/kg across both of these areas including parts of far northwest
MO. Deep-layer shear is only marginally supportive of severe storms
at this time, but will increase as the night goes on so that activity
developing over KS may maintain its severity as it tracks to the
north of STJ later this evening. However, instability will weaken
after dark while CIN will increase, so it's possible that storms may
weaken before reaching far northeast KS and northwest MO.
Nonetheless, severe chances across that area are high enough that
severe thunderstorm watch 71 has been issued until 2 AM.

Even more in question is the potential for additional storms to
develop after 06Z closer to I-70 near Kansas City as a strengthening
LLJ noses into the region. RAP and NAM both advertise strong
convergence and moisture transport associated with this feature, but
the cap is strong this far south and may keep convection from
developing at all overnight. Will keep a close eye on anything that
could pop up after midnight as any such storms could have the
potential to produce heavy rain and possibly hail.

&&

.SHORT TERM...(This Evening through Monday Night)
Issued at 408 PM CDT SAT APR 12 2014

Tonight:

Frontal boundaries will likely be the focus for most of the
convection tonight. A warm front extends from a weak low near OMA
through northern IL. A diffuse area of low pressure over southwest
KS is connected to the OMA low by a very weak cold front.

Strong and gusty southerly winds have pulled up the season's first
large swath of gulf moisture into KS/MO as noted by 60ish dewpoints
while southwesterly h8 winds spread an elevated mixed layer across
KS and MO resulting in a moderately strong cap.The end result is the
warmest temperatures of the year with MLCAPEs around 2500 J/kg but
marginal 0-6km shear around 35 kts. Evening convective activity will
likely be closely tied to the IA warm front. Best severe threat will
reside over IA with isolated severe storms possible over northwest
MO mainly this evening. Large hail would be the most likely severe
threat. A h7 shortwave is progged to lift northeast through northern
KS/NE and activate this warm front. Last 4-5 runs of the HRRR has
consistently shown scattered convection popping up along this
boundary around 22z. The convection further south which the HRRR and
RAP develop over east central KS is a bit suspicious as it forms
within the well capped environment with no boundary nearby. Wouldn't
be surprised if it actually form further west along the dryline over
central KS where some cu has recently formed. Prefer to limit the
evening convection to northwest and north central MO. Also have low
confidence in the NAM and GFS propagating an MCS southward into east
central KS and west central MO by 06Z. Overall, will concentrate
highest PoPs across northern MO and lower them south of the MO River.

Sunday-Sunday night:

A broad upper trough over the desert southwest is expected to lift
northeast on Sunday and enhance the downstream lift via
increasing/expanding upper level diffluence. This in turn will lead
to widespread convection with heavy rains likely. Scattered
convection will likely be ongoing Sunday morning and this plus
extensive low level cloud cover will make it difficult to realize the
moderate instability the soundings show. Should some breaks occur of
any meaningful length of time then we could tap into this instability
and give a boost to our severe threat. For now strong storms are
possible south of the MO River on Sunday with a minimal severe
threat. The main weather threat will be from heavy rains due to very
efficient deep, tropical-like convection, which could train during
the afternoon and early evening.

The true cold front currently lies form eastern ND through west
central SD which will reinforce the frontal boundary on Sunday. A
second and much deeper northern upper trough will push this front
southeast with strong cold air advection rushing in Sunday night.
Inspection of Bufr soundings suggest the rain could mix with snow
over parts of northwest MO late Sunday night.

Monday-Monday night:

A very raw and blustery day with temperatures 20 degrees below
average. While the NAM had previously been discounted as being too
cold and generating several inches of snow the latest GFS and ECMWF
have been trending colder and also generating at least a rain/snow
mix. Started trending colder yesterday and continue doing so today.
Areas of light rain mixed with snow seems plausible if not likely
Monday morning. Will hold off on mentioning any snow amounts for now.

Very cold temperatures will settle in overnight Monday as skies
clear out. Will see sub-freezing temperatures everywhere with many
locations experiencing several hours of temperatures below 28F at
which water freezes inside most plants. Will be issuing headlines
eventually for Monday night/Tuesday morning.

.LONG TERM...(Tuesday through Saturday)
Issued at 408 PM CDT SAT APR 12 2014

Tuesday-Saturday

After a chilly start Tuesday morning, temperatures will steadily
rebound Tuesday into Wednesday, with highs primarily in the 50s and
60s respectively. Model solutions vary greatly with regards to
timing, amplification/strength, and placement of the next upper
trough to affect the area Thursday or Friday. This provides
relatively high uncertainty to the expected weather during this
period, and likewise the degree of cooler weather to follow upon the
frontal passage. As for temperatures during the period, readings
should remain slightly below climatological normals for this time of
year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 632 PM CDT SAT APR 12 2014

Line of convection developing across cntrl KS will remain north and
west of KC for much of the night. There is a chance that additional
storms could develop closer to MCI around 09Z...but better chances
appear to be just to the north near STJ so thunder was kept out of
the KC terminals for now. Will keep a close eye in case thunder needs
to be added later on.

Widespread rain and thunderstorms likely on Sunday with a cold front
moving into the region. Trends have slowed down the timing of this
front and attendant thunderstorms to the early afternoon hours for
the KC area.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

MESOSCALE...Hawblitzel
SHORT TERM...MJ
LONG TERM...Blair
AVIATION...Hawblitzel
Hazardous weather outlook, Apr 12, 5:54 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 AM CDT SAT APR 12 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
554 AM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT ACROSS NORTHERN
 MISSOURI AND NORTHEAST KANSAS. WIDESPREAD SEVERE WEATHER IS NOT
 ANTICIPATED...HOWEVER...A FEW STRONG TO POTENTIALLY SEVERE STORMS
 ARE POSSIBLE IN FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS
 EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND INTO EARLY MONDAY
 ACROSS THE REGION. STRONG TO SEVERE STORMS ARE EXPECTED SUNDAY
 AFTERNOON...MAINLY ALONG AND SOUTH OF A LINE FROM THE KANSAS CITY
 METRO TO KIRKSVILLE. A WIDESPREAD 1 TO 2 INCHES OF TOTAL RAINFALL
 IS ANTICIPATED THROUGH MONDAY MORNING...WITH LOCALLY HIGHER AMOUNTS
 POSSIBLE.

 TUESDAY MORNING LOW TEMPERATURES WILL BE IN THE UPPER 20S ACROSS
 THE REGION...WHICH MAY DAMAGE UNPROTECTED SENSITIVE VEGETATION.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Apr 12, 8:38 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT SAT APR 12 2014

KSZ102-MOZ011-012-130230-
ANDREW MO-DONIPHAN KS-HOLT MO-
838 PM CDT SAT APR 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ANDREW...SOUTHEASTERN
HOLT AND NORTHERN DONIPHAN COUNTIES UNTIL 930 PM CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIAWATHA...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHLAND...WHITE CLOUD...FOREST CITY...OREGON...AMAZONIA...LEONA...
  SEVERANCE...IOWA POINT AND FANNING.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 56 AND 75.

LAT...LON 3989 9534 4000 9534 4001 9534 4000 9531
      4001 9531 4006 9504 3986 9484 3973 9534
      3988 9535
TIME...MOT...LOC 0138Z 245DEG 36KT 3979 9552

DUX
Local storm report, Apr 12, 9:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             FAIRFAX                 40.34N 95.39W
04/12/2014  E0.88 INCH       ATCHISON           MO   TRAINED SPOTTER

&&

MDUX
Local storm report, Apr 12, 9:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             CRAIG                   40.19N 95.37W
04/12/2014  E1.75 INCH       HOLT               MO   PUBLIC

&&
Local storm report, Apr 12, 9:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             FAIRFAX                 40.34N 95.39W
04/12/2014  E0.75 INCH       ATCHISON           MO   PUBLIC

            DIME-SIZE HAIL LASTED 3 MINUTES

&&
Special weather statement, Apr 12, 9:15 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT SAT APR 12 2014

MOZ001>003-130300-
ATCHISON MO-NODAWAY MO-WORTH MO-
915 PM CDT SAT APR 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON...NORTHERN
WORTH AND NORTHERN NODAWAY COUNTIES UNTIL 1000 PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 13 MILES WEST OF
MARYVILLE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...BURLINGTON JUNCTION...HOPKINS...ELMO...CLEARMONT...
  PICKERING...PARNELL AND SHERIDAN.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4057 9434 4052 9432 4026 9510 4057 9528
      4058 9523
TIME...MOT...LOC 0216Z 240DEG 39KT 4042 9507

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway39 min
Apr 12, 9:15 PM CDTSpecial Weather StatementEAXNodaway45 min
Apr 12, 9:51 PM CDTSpecial Weather StatementEAXPlatte39 min
Apr 12, 10:24 PM CDTSpecial Weather StatementEAXPlatte51 min
Apr 12, 10:53 PM CDTSpecial Weather StatementEAXBuchanan, Clinton52 min
Apr 13, 2:18 AM CDTSpecial Weather StatementEAXJackson27 min
Apr 13, 2:29 AM CDTSpecial Weather StatementEAXLafayette31 min
Apr 13, 2:57 AM CDTSevere Thunderstorm WarningEAXLafayette33 min
Apr 13, 3:25 AM CDTSevere Thunderstorm WarningEAXLafayette, Saline50 min
Apr 13, 4:06 AM CDTSpecial Weather StatementEAXHoward39 min
Apr 13, 4:26 AM CDTSevere Thunderstorm WarningEAXHoward34 min
Apr 13, 5:03 AM CDTSpecial Weather StatementEAXBoone12 min
Apr 13, 6:27 AM CDTSevere Thunderstorm WarningEAXChariton, Randolph33 min
Apr 13, 6:49 AM CDTSevere Thunderstorm WarningEAXRandolph26 min
Apr 13, 7:10 AM CDTSpecial Weather StatementEAXMacon50 min
Apr 13, 3:08 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte37 min
Apr 13, 3:42 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte48 min
Apr 13, 4:12 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb33 min
Apr 13, 4:19 PM CDTAreal Flood AdvisoryEAXJackson3 hr
Apr 13, 4:23 PM CDTFreeze WarningEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more200 days
Apr 13, 4:33 PM CDTSevere Thunderstorm WarningEAXCass27 min
Apr 13, 4:57 PM CDTSpecial Weather StatementEAXLafayette33 min
Apr 13, 5:09 PM CDTSevere Thunderstorm WarningEAXBates51 min
Apr 13, 5:28 PM CDTSpecial Weather StatementEAXLinn, Sullivan32 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningEAXBates, Henry50 min
Apr 13, 6:03 PM CDTSpecial Weather StatementEAXAdair, Chariton, Macon42 min
Apr 13, 6:07 PM CDTSpecial Weather StatementEAXSaline23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.